# SDR CA070607006

- Difficulty date: June 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,591 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5100 · Standard Practices/Structures
- Part: Hose
- Part number: AE366372460330
- Condition: Leaking
- Location: Unknown
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HOSE PN-AE366372460330 REPLACED DUE TO SHEDULED MAINTENANCE AND LEAK CHECKED SERVICEABLE, AFTER 1.4 HRS AND 4 CYCLES FOUND LEAKING DURING GROUND HANDLING. HOSE REPLACED AND LEAK CHECKED SERVICEABLE (TC NR 20070607006)
